# SDR WVE2003F00014

- Difficulty date: September 8, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Engine: Ge CF34*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: MM67080500001
- Condition: Cracked
- Location: Lt Bleed Duct
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT BLEED AIR DUCT SUPPORT BRACKET PN MM67080500001 AT FRAME STA 1108, LEFT BUTT LINE 27, WATER LINE 99.91 IS CRACKED APPROX 2 INCHES.  PROBABLE CAUSE: STRESS.
